MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, MODULAR T-HANDLE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. IBALANCE TKA, MODULAR T-HANDLE; MANUAL INSTR, GENERAL SURGICAL
Model Number IBALANCE TKA, MODULAR T-HANDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Visual evaluation notice that the t- handle (blue), is broken in two parts.Functional test was not performed due to the damage of the device.The observed condition is attributed to misuse.The most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces during use.
 
Event or Problem Description
On 09/29/2022, it was reported by a sales representative via sems that a ar-613-48 handle, and a ar-613-1 handle broke.This occurred during an unknown case with no patient effect reported.No additional information provided.

Brand Name
IBALANCE TKA, MODULAR T-HANDLE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19387635
Report Number1220246-2024-03786
Device Sequence Number4020167
Product Code LXH
UDI-Device Identifier00888867116498
UDI-Public00888867116498
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, MODULAR T-HANDLE
Device Catalogue NumberAR-613-48
Device Lot Number67251332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2022
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown